1." Embedding the Affine Group in the Projective Plane," MSc thesis, McGill, 1967.

2. "A Pappus Type Theorem in the Affine Group", Canad. Math. Bull. 11 (1968), 547-554.

3." Absoluteness Properties in Category Theory," PhD thesis McGill, 1969.

4. "Absolute Coequalizers", Lecture Notes in Math. 86 (1969), 132-145.

5. "On Absolute Colimits", J. Alg. 19 (1971), 80-95.

6. "Connected Components and Colimits", J. Pure and Appl. Algebra 3 (1973), 21-42, MR49#2878.

7. "Colimits in Topoi", Bull. Amer. Math. Soc. 80 (1974), 556-561, MR48#11245.

8. (Edited jointly with P. T. Johnstone) "Indexed Categories and Their Applications", Lecture Notes in Math. 661, MR58#16816.

9. (With D. Schumacher) "Abstract Families and the Adjoint Functor Theorems", Lecture Notes in Math. 661, 1-125, MR80b:18004.

10. (With W. Schelter) "Finite Extensions are Integral", J. Alg. 53 (1978), 477-479, MR58#5781.

11. (With F. E. J. Linton) "Injectives in topoi, I: Representing coalgebras as algebras", Lecture Notes in Math. 719, 196-206, MR80j:18007(a).

12. (With F. E. J. Linton and P. T. Johnstone) "Injectives in topoi, II: Connections with the axiom of choice", Lecture Notes in Math. 719, 207-216, MR80j:18007(b).

13. (With M. Bunge),"Stacks and Equivalence of Indexed Categories," Cahiers Topologie Géom. Différentielle XX-4 (1979), 373-399, MR81f:18017.

14. (With M. Barr) "Molecular Toposes", J. Pure and Appl. Algebra 17 (1980), 127-152, MR81d:18010.

15. "Indexed Categories and Generated Topologies", J. Pure and Appl. Algebra 19 (1980), 385-400, MR82c:18008.

16. (With L. Grunenfelder and H. Radjavi) "On a Commutator Theorem of Robert C. Thompson", Linear and Multilinear Algebra 16 (1984), 129-131.

17. "A topos with no geometric morphism to any Boolean one", Math. Proc. Camb. Phil. Soc. 97 (1985), 397.

18. (With S. Mac Lane) "Coherence for Bicategories and Indexed Categories", J. Pure and Appl. Algebra 37 (1985), 59-80.

19. (With L. Grunenfelder) "Families Parametrized by Coalgebras", J. Alg. 107 (1987), 316-375.

20. (With G. M. Kelly) "A Note on the Albert-Kelly Paper 'The Closure of a Class of Colimits'", J. Pure and Appl. Algebra 51 (1988), 19-25.

21. (With M. Makkai) "Accessible Categories: The Foundations of Categorical Model Theory", Contemporary Mathematics, vol. 104, 1989.

22. "Some Applications of Categorical Model Theory", Categories in Computer Science and Logic, Eds. John W. Gray and Andre Scedrov, Contemporary Mathematics, vol. 92 (1989), 325-339.

23. (With R. Rosebrugh and R. Wood) "Idempotents in Bicategories", Bull. Austral. Math. Soc. 39 (1989), 421-434.

24. (With L. Román) "Monoidal Categories with Natural Numbers Object", Studia Logica, XLVIII, 3 (1989), 361-376.

25. "Simply Connected Limits", Can. J. Math., vol. XLII, no. 4, 1990, 731-746.

26. (With R. Dawson) "Characterizing Tile Orders", Order 10:111-128, 1993.

27. (With R. Dawson) "General Associativity and General Composition for Double Categories," Cahiers Topologie Géom. Différentielle Catégoriques, vol. XXXIV-1 (1993):57-79.

28. "Universal Covering Categories." RENDICONTI Dell'instituto di Matematica Dell'università di Trieste, Vol. XXV - Fasc. I-II 1993, 391-411.

29. (With A. Carboni, G. Janelidze, G.M. Kelly) "On Localization and Stabilization for Factorization Systems", Applied Categorical Structures, vol. 5, no. 1, 1997, 1-58.

30. "A Visual Proof of Eddy and Fritsch's Minimal Area Property" in Classroom Capsules, College Mathematics Journal, Vol. 26, no. 1, 1995, 43-44.

31. (With L. Román) "Dinatural numbers," J. Pure and Appl. Algebra. (128) 1 (1998),33-92.

32. (With M. Grandis) "Limits in Double Categories," Cahiers Topologie Géom. Différentielle Catég. 40 (1999), no. 3, 162-220.

33. "Contravariant Functors on Finite Sets and Stirling Numbers," The Lambek Festschrift. Theory Appl. Categ. 6 (1999), 65-76.

34. (With Robert Dawson) " What is a Free Double Category Like?" Journal of Pure and Applied Algebra 168 (2002) 19-34.

35. (With R.J. MacG. Dawson and D. A. Pronk) "Undecidability and free adjoints", in Proceedings of the World Multiconference on Systemics, Cybernetics and Informatics 2001, Volume XIV, N. Callaos, F.G. Tinetti, J.M. Champarnaud, J.K. Lee (Eds), International Institute of Informatics and Systemics, Orlando, 2001, pp. 156-161.

36. (With R. Dawson and D. Pronk) "Adjoining adjoints" Adv. in Math. 178, Sept. 2003, pp 99-140.

37. (With R. Dawson and D. Pronk) "Undecidability of the Free Adjoint Construction" Appl. Cat. Strs. 11: 403-419 2003.

38. (With R. Dawson and D. Pronk) "Free Extensions of Double Categories" Cahiers Topologie Géom. Différentielle Catég. Vol. XLV-1 (2004), pp 35-80.

39. (With M. Grandis) "Adjoint for Double Categories," Cahiers Topologie Géom. Différentielle Catég. Vol. XLV-3 (2004), pp 193-240.

40. (With R.J.MacG. Dawson and D.A. Pronk) "Universal properties of Span," Theory and Applications of Categories Vol. 13- The Carboni Festschrift, (2004) pp 61-85.

41. (With R.J.MacG. Dawson and D.A. Pronk) "Paths in Double Categories," Theory and Applications of Categories Vol. 16, No. 18 2006, pp 460-521.

42. (With M. Grandis) "Lax Kan extensions for double categories ," Cahiers Topologie Géom. Différentielle Catég. Vol. XLVIII (2007), pp 163-199.

43. (With M. Grandis) " Kan extensions in double categories (On weak double categories, Part III) " Theory and Applications of Categories, Vol. 20, 2008, No. 8, pp 152-185.

44. (With R.J.MacG. Dawson and D.A. Pronk) "The Span Construction" Theory and Applications of Categories, Vol. 24, 2010, No. 13, pp 302-377.

45. "Mealy Morphisms of Enriched Categories", Applied Categorical Structures , Volume 20, Issue 3 (2012), Page 251-273.

46. (With T. Kenney) "Categories as monoids in Span, Rel, and Sup" Cahiers Topologie Géom. Différentielle Catég., Vol. LII (2011), pp 209-240.

47. " Yoneda Theory for Double Categories" Theory and Applications of Categories, Vol. 25, No. 17, 2011, pp. 436–489.

48. (With M. Grandis) "From cubical to globular higher categories" Diagrammes, supplément aux volumes 67 + 68, 2012, pp 117-148.

49. (With J. Rosický) "Colimits of Accessible Categories" Mathematical Proceedings of the Cambridge Philosophical Society / Volume 155 / Issue 01 / July 2013, pp 47-50.

50. "Composition of Modules for Lax Functors" Theory and Applications of Categories, Vol. 27, No. 16, 2013, pp. 393-444.

51. "Morphisms of Colimits: From Paths to Profunctors", Applied Categorical Structures, February 2015, Volume 23, Issue 1, pp 1-28.

52. (With M. Grandis) "Intercategories" Theory and Applications of Categories Vol. 30, No. 38, 2015, pp. 1215–1255.

53. (With M. Grandis) "Intercategories: a framework for three-dimensional category theory" J. Pure Appl. Algebra (2016), DOI:10.1016/j.jpaa.2016.08.002.

54. (With M. Grandis) "An introduction to multiple categories (on weak and lax multiple categories, I)" Cahiers Topologie Géom. Différentielle Catég., 57 (2016), 103-159.

55. "Wobbly Double Functors", Tbilisi Mathematical Journal, Feb. 2015, Vol. 8, Issue 1, pp 63-84.

56. (With M. Grandis) "Limits in multiple categories (on weak and lax multiple categories, II)" to appear in Cahiers Topologie Géom. Différentielle Catég.

57. (With M. Grandis) "Adjoints for multiple categories (on weak and lax multiple categories, III)" Submitted.

58. (With M. Grandis) "Span and Cospan Representations of Weak Double Categories", to appear in Categories and General Algebraic Structures with Applications.

59. (With M. Grandis) "A multiple category of lax multiple categories",to appear in Cahiers Topologie Géom. Différentielle Catég..